# SDR REXA2020111800780

- Difficulty date: November 16, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 33,622 hours, 31,567 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R3600811
- Condition: Cracked
- Location: Aft Cabin
- Part time: 33,622 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS 3 CHAFED AREAS AT WL 103 RBL 36.20, RBL 27.50, AND RBL 18.00 .200 LONG BY .200 WIDE .003 DEEP.  REPAIRED 3 CHAFED AREAS OF REAR PRESSURE BULKHEAD WEB AT WL 103 RBL 36.20, RBL 27.50 AND RBL 18.00, IAW REO 601R-53-61-21-55 REV A, 2013-08 -13 AND BOMBARDIER REO 601R-53-61-1285 REV E, 2016-10-13.
